# SDR RRXA001930

- Difficulty date: March 25, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Damaged
- Location: Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SCREWS PULLING THROUGH SKIN AT THE RIGHT LWR SURFACE I/B AUX TANK AT STA XFS 88 TO 132, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EO NR 00-055 WITH APPROVED 8110-3 DATED 3-15-00.
